# SDR DXTA200601467

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 3,468 hours, 2,055 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005761
- Part serial: P330
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GEAR WOULD NOT RETRACT WITH THE GEAR HANDLE IN THE UP POSITION.  RECYCLED DURING FLIGHT FROM TEB TO DAL NOTICED BURNING ODOR COMING FROM COCKPIT GASPERS WHEN DUCT TEMP (COCKPIT) REACHES APPROX 120*.  ESPECIALLY NOTICABLE WHEN POWER IS REDUCED ON INITIAL DESCENT.  SUSPECT COCKPIT PAC MIGHT BE BAD, CONTINUED TO DAL.  INSPECTED APU AND FOUND APU OVER SERVICED.  SERVICED APU TO CORRECTED LEVEL, INSPECTED ACU AND DUCTS, RAN ENGINES AND APU NO DEFECTS OR BURNING ODOR NOTED AT THIS TIME REF CESSNA 750 M/M 21-51-00.
